# SDR UALA2009060801627

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 38,707 hours, 10,811 cycles
- Engine: Pwa PW4056
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 6672M852
- Part serial: 81
- Condition: Faulty
- Location: Vibration Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE VIB BITE MSG.  REPLACED ENGINE VIBRATION MONITOR.
